Cornea · 2001
Corneal deposition after high-dose chlorpromazine hydrochloride therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Webber S K, Domniz Y, Sutton G L, Rogers C M, Lawless M A
Аннотация
PURPOSE: To report a case of dermal and ocular changes after prolonged use of high-dose chlorpromazine hydrochloride therapy.
METHOD: This case report includes clinical history, clinical findings, and photographic images of ocular and dermal changes. RESULTS. Chlorpromazine therapy in a cumulative dosage exceeding 1,100 g resulted in dramatic skin discoloration and multiple crystalline deposits in both corneas. Anterior capsular opacities were binocularly present. These changes were sufficient to cause reduction in visual acuity.
CONCLUSIONS: Chlorpromazine deposition at high levels can cause reduction in visual acuity and significant skin discoloration.
METHOD: This case report includes clinical history, clinical findings, and photographic images of ocular and dermal changes. RESULTS. Chlorpromazine therapy in a cumulative dosage exceeding 1,100 g resulted in dramatic skin discoloration and multiple crystalline deposits in both corneas. Anterior capsular opacities were binocularly present. These changes were sufficient to cause reduction in visual acuity.
CONCLUSIONS: Chlorpromazine deposition at high levels can cause reduction in visual acuity and significant skin discoloration.